Nonlinear analysis of lattice structures

Kitipornchai, S and Albermani, Fga (1992) Nonlinear analysis of lattice structures. Journal of Constructional Steel Research, 23 1-3: 209-225. doi:10.1016/0143-974X(92)90044-F

Author Kitipornchai, S
Albermani, Fga
Title Nonlinear analysis of lattice structures
Journal name Journal of Constructional Steel Research   Check publisher's open access policy
ISSN 0143-974X
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1016/0143-974X(92)90044-F
Volume 23
Issue 1-3
Start page 209
End page 225
Total pages 17
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 16:25:45 EST by Jeannette Watson